MathSciNet Relay Station
MathSciNet bibliographic data
MR1390798 (97k:17033) 17B67 (17B10)
Casian, Luis Proof of the Kazhdan-Lusztig conjecture for Kac-Moody algebras (the characters ${\rm ch}\,L\sb {\omega\rho-\rho})$. Adv. Math. 119 (1996), no. 2, 207–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement